# SDR AALA202212214705

- Difficulty date: October 5, 2022
- Submitted: December 21, 2022
- Operation: Air carrier
- Aircraft: N901AN
- Make and model: Boeing 737823
- Aircraft serial: 29503
- Aircraft time: 61,486 hours, 25,226 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Bs 727g-727h
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT LEFT HAND TRANSITION PANEL LOCATED FROM BS 727G TO BS 727H AND FROM LBL 19 TO LBL 22. REPAIRED TRANSITION PANEL PER SRM 53-00-53-2R.
